Author Details

Preechasilp, Pakkapon, Pibulsongkram Rajabhat University, Thailand

  • Vol 14, No 1 (2016): April - Articles
    A new general iterative methods for solving the equilibrium problems, variational inequality problems and xed point problems of nonexpansive mappings
    Abstract  PDF


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|